# SDR JJBA20250711024

- Difficulty date: June 27, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 39,641 hours, 27,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FRAME 20 IB FLOOR SUPPORT CAP PLATE IS CORRODED. REMOVED CORROSION AT FRAME 20 IB FLOOR SUPPORT CAP PLATE. REMOVED AT FRAME 20 IB FLOOR SUPPORT CAP. LOCATED, DRILLED AND INSTALLED NEW PART.
